Skip to Main content Skip to Navigation
Journal articles

General convolutions identities for Bernoulli and Euler polynomials

Abstract : Using general identities for difference operators, as well as a technique of symbolic computation and tools from probability theory, we derive very general kth order (k >2) convolution identities for Bernoulli and Euler polynomials. This is achieved by use of an elementary result on uniformly distributed random variables. These identities depend on k positive real parameters, and as special cases we obtain numerous known and new identities for these polynomials. In particular we show that the well-known identities of Miki and Matiyasevich for Bernoulli numbers are special cases of the same general formula.
Document type :
Journal articles
Complete list of metadatas

Cited literature [23 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01248271
Contributor : Christophe Vignat <>
Submitted on : Friday, April 10, 2020 - 2:54:13 PM
Last modification on : Wednesday, September 16, 2020 - 4:49:31 PM

File

vignat_convolution_identities....
Files produced by the author(s)

Identifiers

Citation

Karl Ditcher, Christophe Vignat. General convolutions identities for Bernoulli and Euler polynomials. Journal of Mathematical Analysis and Applications, Elsevier, 2016, 435 (2), pp.1478-1498. ⟨10.1016/j.jmaa.2015.11.006⟩. ⟨hal-01248271⟩

Share

Metrics

Record views

283

Files downloads

39